# SDR MASA2018060913309

- Difficulty date: June 9, 2018
- Submitted: June 10, 2018
- Operation: Air carrier
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 9,168 hours, 5,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FA FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT.
